Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Two-step Runge-Kutta methods and hyperbolic partial differential equations

Author: R. A. Renaut
Journal: Math. Comp. 55 (1990), 563-579
MSC: Primary 65M06; Secondary 65M12
MathSciNet review: 1035943
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this study is the design of efficient methods for the solution of an ordinary differential system of equations arising from the semidiscretization of a hyperbolic partial differential equation. Jameson recently introduced the use of one-step Runge-Kutta methods for the numerical solution of the Euler equations. Improvements in efficiency up to 80

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M06, 65M12

Retrieve articles in all journals with MSC: 65M06, 65M12

Additional Information

Keywords: Pseudo-Runge-Kutta methods, stability, hyperbolic partial differential equations, method of lines
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society